An improved model for the non-linear velocity power spectrum
Article first published online: 1 OCT 2012
© 2012 The Author Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society: Letters
Volume 427, Issue 1, pages L25–L29, November 2012
How to Cite
Jennings, E. (2012), An improved model for the non-linear velocity power spectrum. Monthly Notices of the Royal Astronomical Society: Letters, 427: L25–L29. doi: 10.1111/j.1745-3933.2012.01338.x
- Issue published online: 7 NOV 2012
- Article first published online: 1 OCT 2012
- Accepted 2012 August 24. Received 2012 August 10; in original form 2012 July 5
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!